# SDR USAA020325

- Difficulty date: August 20, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N559AU
- Make and model: Boeing 737301
- Aircraft serial: 23513
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 6545871523
- Condition: Cracked
- Location: Service Door
- Part time: 48,363 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND SKIN CRACKED 1.25 INCH LONG, FORWARD SERVICE DOOR SKIN ABOVE LOWER HINGE CUTOUT.  INSTALLED DOUBLER PER SRM 52-00-01 FIG 202.  (M)
